# SDR SWAA2024103151159

- Difficulty date: October 20, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 33,128 hours, 15,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1694 OPS CHECK GOOD REF B737 AMM 33-51-06-960-805;[02] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1694 OPS CHECK GOOD REF B737 AMM 33-51-06-960-805 C/W
